# SDR DL73S952588

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 661
- Component: 6545410223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER, INSPECTION FOUND THE FLOORBEAM AT BL 0.07 OF THE WING CENTER SECTION CRACKED AT STA 661.  IN ACCORDANCE WITH BAC S/B 737-57-1210, THE CRACKS ARE TYPICAL AND WILL BE REPAIRED BY THE S/B 737-57-1210.
